| Catalog Number |
ES8920 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Discomfort (2330); Deformity/ Disfigurement (2360)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device remains implanted.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, the patient reports a major concern related to the presence of visible and palpable ¿dog ears¿ or abnormal protrusions affecting the cosmetic appearance of the penis following implantation.While erectile rigidity may have been restored, the cosmetic irregularities negatively affect self-image, comfort, and sexual confidence.Patient believes that more attention should be directed toward post-operative penile aesthetics and not solely toward erectile mechanics.